# SDR AUS20040347

- Difficulty date: May 6, 2004
- Submitted: July 22, 2004
- Operation: General aviation
- Make and model: Fokker F.28 MK 0100
- Engine: Rroyce TAY65015
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Part time: 18,148 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) CABIN FLOOR PANEL SUPPORT BEAMS (2OFF) CORRODED. SUSPECT CAUSED BY INCORRECT REMOVAL OF FLOOR PANEL AND GAP SEALANT USING A SHARP EDGED TOOL WHICH SCORED THE BEAMS.  CORROSION INITIATED AT THE SCORE MARKS. PERSONNEL/MAINTENANCE ERROR.
